MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE
Model Number M00562531
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile small oval snare was used during a colonic polypectomy procedure performed on (b)(6) 2016.According to the complainant, during the procedure, while performing a cold polypectomy the snare loop failed to retract.They were unable to cut the polyp and the plastic sheath bent.The procedure was completed with this device after applying cautery.There were no patient complications reported as a result of this event.

Brand Name
PROFILE¿
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6228873
Report Number3005099803-2016-04013
Device Sequence Number520957
Product Code FDI
UDI-Device Identifier08714729156628
UDI-Public(01)08714729156628(17)20190905(10)0019679914
Combination Product (Y/N)N
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2019
Device Model NumberM00562531
Device Catalogue Number6253
Device Lot Number0019679914
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1